About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 856302, 11 pages
http://dx.doi.org/10.1155/2012/856302
Research Article

A Contraction Fixed Point Theorem in Partially Ordered Metric Spaces and Application to Fractional Differential Equations

Department of Computer Science, Aba Teachers College, Sichuan, Wenchuan 623002, China

Received 23 September 2012; Accepted 31 October 2012

Academic Editor: Xinguang Zhang

Copyright © 2012 Xiangbing Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangbing Zhou, Wenquan Wu, and Hongjiang Ma, “A Contraction Fixed Point Theorem in Partially Ordered Metric Spaces and Application to Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 856302, 11 pages, 2012. doi:10.1155/2012/856302